Victoza- serious hair loss

Patient

Q: Hallo Doctor please help me! I have been using victoza since Nov 2014 0.6mg. End Des 2014 it became more 1.2mg and since Jan 2015 my hair is falling out a lot more than normal. i have asked the doctor whom prescribed it about the hair loss but he doesn't have a answer since i am the third person he prescribed it for. It is becoming a desperate situation, should I stop using victoza??

Regards
T

Symptoms:  Serious hair loss
Doctor

A:   Thank you for choosing ATD.

Here are a few side effects of Liraglutide:
Headache
Upset stomach
Nausea
Diarrhea
Back pain
Cold and runny nose
Skin rash

However, hair fall is not one of the reported side effects of this. I recommend that you talk to a Doctor to confirm the cause.

Once the cause is confirmed, the Doctor can modify your medication if needed.

I hope this helps you. All the best.

Related Q&A

Q: Healthy 22 y/o female mildly overweight no medical history. Last week while running my fingers through my hair I noti...

Q: I'm 28 year old female on 40mg of isotretinoin. It's been 7 weeks, I have naturally curly hair that is very dry and s...

Q: Hello i have to take a hairfollicle test for a custody hearing tomorrow i have been clean 30 days. Before that i use...

Q: Hi, I had a question in regards to my hair loss. I am a male, 24 years of age, and have hair loss for roughly 3 years...

Q: My hair has been falling out excessively for the past few years. I have no signs or family history of MPB, but just d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews